MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 Apheresis Port; Port & Catheter, Implanted, Subcutaneous, Intravascular

C.R. Bard, Inc. (BASD) -3006260740 Apheresis Port; Port & Catheter, Implanted, Subcutaneous, Intravascular
Catalog Number A710962
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, a 17-year-old female patient underwent a port placement procedure using a power flow apheresis port.Following the procedure, on (b)(6) 2026, the patient was involved in a car accident.During a subsequent exchange procedure, hemolysis was observed.The healthcare team reportedly ruled out the exchange machine, disposable kit, and blood products as potential causes and suspected that the implanted port may have been damaged during the accident due to seatbelt-related trauma at the implant site.The port was scheduled for replacement and was anticipated to be replaced by (b)(6) 2026.No additional patient complications were reported.The patient's current condition was unknown.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Apheresis Port
Common Device Name
Port & Catheter, Implanted, Subcutaneous, Intravascular
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50400081
Report Number3006260740-2026-06022
Device Sequence Number10432720
Product Code PTD
UDI-Device Identifier00801741129438
UDI-Public(01)00801741129438
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K163001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberA710962
Device Lot NumberREJR1845
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown